# SDR JJBA202008253012

- Difficulty date: August 23, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 39,651 hours, 24,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE INTERIOR EMERGENCY LIGHTS INOPERATIVE. CHARGED THE EMERGENCY LIGHT BATTERIES WITH THE AIRCRAFTS DC POWER SUPPLY. OPERATIONS CHECK SATISFACTORY.
